ATTENTION: We have to do a short maintenance with downtime on Tue 18 Oct 2021, 9:00 - 10:00 CEST. Please finish your work in time to prevent data loss.

ReMade@Ari Kick-Off Meeting

Europe/Berlin
Lecture Hall (HZDR)

Lecture Hall

HZDR

Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
Description

The Kick-off meeting for ReMade@Ari will take place from 22-23 September 2022 at HZDR in Dresden.

The Kick-Off meeting is planned to be an in person meeting. However, online participation will be possible for the parts taking place in the lecture hall. The link will be distributed shortly before the event.
 

Accommodation

Please book your own accommodation.

50 single rooms are available for us at Schloss Eckberg (Bautzner Straße 134, 01099 Dresden) at the special rate of 105€/room. You may reserve these rooms by e-mail (info@schloss-eckberg.de) or phone (Tel.: +49 351 80 99 0) using the code Kick-off Meeting ReMade.

In addition, we secured rooms at ibis Dresden Zentrum hotel (Prager Strasse 5, 01069 DRESDEN). Using the code Kick-off Meeting ReMade, you can book rooms there for 69€ including breakfast. Rooms can be reserved until 24 August. Send an e-mail to reservierung@ibis-dresden.de or call +49 351 48564856

Venue

Helmholtz-Zentrum Dresden - Rossendorf e. V.
Bautzner Landstraße 400
01328 Dresden

Dinner

Dinner will be at 

Restaurant Kahnaletto
Auf dem Theaterkahn
Terrassenufer / Augustusbrücke
01067 Dresden

Transport

Transfers are booked for

- Thursday evening from HZDR to Kahnaletto

- Friday morning IBIS Zentrum / Schloss Eckberg to HZDR

- Friday noon from HZDR to Dresden Hauptbahnhof / train station or the airport

  • Thursday, September 22
    • 10:00 AM 12:00 PM
      ARIE meeting 2h Conference Area (114/ 201-202)

      Conference Area (114/ 201-202)

      Closed meeting for ARIE chairs, vice-chairs and coordination group

    • 12:00 PM 1:00 PM
      Arrival, Registration, Lunch 1h in front of the lecture hall

      in front of the lecture hall

    • 1:00 PM 1:15 PM
      Welcome 15m Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Speaker: Stefan Facsko (Helmholtz-Zentrum Dresden-Rossendorf)
    • 1:15 PM 2:00 PM
      Overview of the workpackages 45m Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany

      WP1 +WP7 (5') - Barbara Schramm
      WP2 (5') - Katharina Cramer
      WP3 (5') - Michael Stückelberger
      WP4 (15') - Doriana Orbanic
      WP5 (5') - Gaston Garcia
      WP6 (5') - Gary Admans

    • 2:00 PM 3:30 PM
      Parallel sessions 1h 30m

      WP1/ Open Science (room 104/ 201)
      WP1/ Circular Economy Advisory Board (room 114/ 203)
      WP2/ Training and Education (room 801/ P124)
      WP2/ Communication (room 712/138)
      WP 3/WP4/WP5 (Lecture Hall)
      WP6 (room 114/ 202)

    • 3:30 PM 4:15 PM
      Coffee break and get together 45m in front of the lecture hall

      in front of the lecture hall

    • 4:15 PM 6:30 PM
      Facility tours 2h 15m

      Possibility to visit IBC, HLD, ELBE/pELBE
      In order to visit, you will have to register with your ID number and date of birth during registration

    • 6:30 PM 7:00 PM
      Transfer to the dinner venue 30m

      Dinner begins around 7-7:30 p.m.

    • 7:00 PM 9:00 PM
      Dinner 2h
  • Friday, September 23
    • 9:00 AM 9:30 AM
      1st Meeting of the EB and election of a chair 30m Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
    • 9:30 AM 9:50 AM
      Conclusions of the parallel sessions: WP1 - Open Science Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Conveners: Jana Kolar, Ornela de Giacomo
    • 9:50 AM 10:10 AM
      Conclusions of the parallel sessions: WP1/ Circular Economy Advisory Board Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Convener: Ana Valcarcel-Orti
    • 10:10 AM 10:30 AM
      Conclusions of the parallel sessions: WP2/ Impact assessment and coordination of the activities Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Convener: Katharina Cramer
    • 10:30 AM 11:00 AM
      Coffee break 30m in front of the lecture hall

      in front of the lecture hall

    • 11:00 AM 11:20 AM
      Conclusions of the parallel sessions: WP2/ Training and Education Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Convener: Demetrios Anglos
    • 11:20 AM 11:40 AM
      Conclusions of the parallel sessions: WP2/ Communication Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Convener: Cristina Pereira
    • 11:40 AM 12:00 PM
      Conclusions of the parallel sessions: WP3/WP4/WP5 Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Convener: Michael Stückelberger
    • 12:00 PM 12:20 PM
      Conclusions of the parallel sessions: WP6 Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
      Conveners: Alejandro Sanchez, Veronica Lattanzi
    • 12:30 PM 1:00 PM
      1st Meeting of the GA 30m Lecture Hall

      Lecture Hall

      HZDR

      Helmholtz-Zentrum Dresden-Rossendorf e.V. Bautzner Landstrasse 400 01328 Dresden Germany
    • 1:00 PM 2:00 PM
      Lunch and farewell 1h in front of the lecture hall

      in front of the lecture hall